Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Semilattice of bisimple regular semigroups

Author: H. R. Krishna Iyengar
Journal: Proc. Amer. Math. Soc. 28 (1971), 361-365
MSC: Primary 20.93
MathSciNet review: 0274624
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to show that a regular semigroup $ S$ is a semilattice of bisimple semigroups if and only if it is a band of bisimple semigroups and that this holds if and only if $ \mathcal{D}$ is a congruence on $ S$. It is also shown that a quasiregular semigroup $ S$ which is a rectangular band of bisimple semigroups is itself bisimple.

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Bands of semigroups, Proc. Amer. Math. Soc. 5 (1954), 499-504. MR 15, 930. MR 0062119 (15:930c)
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, vol. I, Math. Surveys, no. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 24 #A2627. MR 0132791 (24:A2627)
  • [3] -, The algebraic theory of semigroups. vol. II, Math Surveys, no. 7, Amer. Math Soc., Providence, R. I., 1967. MR 36 #1558. MR 0218472 (36:1558)
  • [4] Josette Calois, Demi-groups quasi-inversifs, Academie des Sciences, Seance du 17, April, 1961, pp. 2357-2359. MR 0123628 (23:A953)
  • [5] W. D. Munn, Regular $ \omega $-semigroups, Glasgow Math. J. 9 (1968), 46-66. MR 37 #5316. MR 0229742 (37:5316)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93

Additional Information

Keywords: Quasiregular, rectangular band, semilattice, Baer-Levi semigroup, congruence
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society